# SDR SIMA200513101

- Difficulty date: May 8, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- Engine: Ge CT79B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 6500110
- Condition: Burned
- Location: Cabin Lighting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE WINDOW LIGHT SOCKET BURNED AT ROW 9A.  MAINTENANCE REPLACED THE FLUORESCENT LAMP HOLDER AND LAMP OVER SEAT 9A IAW MM.  OPS CHECK WAS GOOD AND AC WAS RETURNED TO SERVICE.  (SW21200501028) (K)
